# SDR AALA201707119003

- Difficulty date: July 6, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 10,772 hours, 5,251 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABRUPT YAW ON TAKEOFF PRIOR TO 80 KNOTS.  SYMMETRIC ENGINE INDICATIONS.  REJECTED TAKEOFF AND RETURNED TO GATE. ACCOMPLISHED FURTHER RESEARCH AND FOUND NO ADDITIONAL INFORMATION.
